MathSciNet Relay Station
MathSciNet bibliographic data
MR1147826 11D79
Heath-Brown, D. R. Small solutions of quadratic congruences. II. Mathematika 38 (1991), no. 2, 264–284 (1992).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement